Approximate controllability of impulsive non-local non-linear fractional dynamical systems and optimal control

Sarra Guechi; Amar Debbouche; Delfim F. M. Torres;


We establish existence, approximate controllability and optimal controls of a class of impulsive nonlocal nonlinear fractional dynamical systems in Banach spaces. We use fractional calculus, sectorial operators, Krasnosel'skii and Sadovskill fixed point theorems for the main results. The approximate controllability results are discussed with respect to the inhomogeneous nonlinear part. Moreover, we prove existence results of optimal pairs of the corresponding fractional control systems with a Bolza cost function. Finally, an application is also given to illustrate the abstract results.

Vol. 19 (2018), No. 1, pp. 255-271

Download: MMN-2486